MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR
Model Number QFS4-ST-120
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation discovered physical damage to the device that prevented the sensor from taking reliable measurements.Spectrum medical disposed of the unit as it was beyond repair.
 
Event or Problem Description
User reported that the flow sensor was misreading flow rate compared to other sensors.There was no patient harm.

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
FLOW SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22150571
Report Number3006073153-2025-00137
Device Sequence Number7811742
Product Code DRY
UDI-Device Identifier05060434423269
UDI-Public05060434423269
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4-ST-120
Device Catalogue Number51-000135-00
Device Lot NumberFS4000296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown